On derivations of prime near-rings. (English) Zbl 1280.16047

Summary: We investigate derivations satisfying certain differential identities on 3-prime near-rings, and we provide examples to show that the assumed restrictions cannot be relaxed.


16Y30 Near-rings
16W25 Derivations, actions of Lie algebras
16N60 Prime and semiprime associative rings
16R50 Other kinds of identities (generalized polynomial, rational, involution)
16U70 Center, normalizer (invariant elements) (associative rings and algebras)
16U80 Generalizations of commutativity (associative rings and algebras)
Full Text: Euclid


[1] M. Ashraf and N. Rehman, On commutativity of rings with derivations. Result. Math. 12 (2002), 3-8. · Zbl 1038.16021
[2] M. Ashraf and A. Shakir, On \((\sigma, \tau)\)-derivations of prime near-rings. Arch. Math. (Brno) 40 (2004), no. 3, 281-286. · Zbl 1114.16040
[3] M. Ashraf and A. Shakir, On \((\sigma, \tau)\)-derivations of prime near-rings-II. Sarajevo J. Math. 4 (2008), no. 16, 23-30. · Zbl 1169.16028
[4] K. I. Beidar, Y. Fong and X. K. Wang, Posner and Herstein theorems for derivations of 3-prime near-rings. Comm. Algebra 24 (1996), no. 5, 1581-1589. · Zbl 0849.16039
[5] H. E. Bell, Certain near-rings are rings. J. London Math. Soc. 4 (1971),264-270. · Zbl 0223.16020
[6] H. E. Bell, On derivations in near-rings II. Kluwer Academic Publishers Netherlands (1997), 191-197. · Zbl 0911.16026
[7] H. E. Bell and M. N. Daif, Commutativity and strong commutativity preserving maps. Canad. Math. Bull. 37 (1994), 443-447. · Zbl 0820.16031
[8] H. E. Bell and G. Mason, On derivations in near-rings. North-Holland Mathematics Studies 137 (1987), 31-35. · Zbl 0619.16024
[9] H. E. Bell and G. Mason, On derivations in near-rings and rings. Math. J. Okayama Univ. 34 (1992), 135-144. · Zbl 0810.16042
[10] A. Boua and L. Oukhtite, Derivations on prime near-rings. Int. J. Open Probl. Comput. Sci. Math. 4 (2011), no. 2, 162-167.
[11] M. N. Daif and H. E. Bell, Remarks on derivations on semiprime rings. Int. J. Math. & Math. Sci. 15 (1992), 205-206. · Zbl 0746.16029
[12] A. A. Klein, A new proof of a result of Levitzki. Proc. Amer. Math. Soc. 81 (1981), no. 1, 8. · Zbl 0475.16005
[13] X. K. Wang, Derivations in prime near-rings. Proc. Amer. Math. Soc. 121 (1994), 361-366. · Zbl 0811.16040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.